# SDR VNAA20250820013

- Difficulty date: July 13, 2024
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15377
- Aircraft time: 20,964 hours, 16,263 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC67017020
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBD MACHINED RIB OF WS 163.00 TRAILING EDGE AT LH WING.  CRACK ON INBD MACHINED RIB OF WS 163.00 TRAILING EDGE AT LH WING WAS REPAIRED PER REO 690-57-51-452 REV -.
